When I went to the see the doctor about the palpitations that I was experiencing it turned out to be the amount of coke (cafefine intake) that I was drinking.
But what was making them worse was extremely worrying.
Once I was reassured by my doctor and cut down my coke intake they stopped. I have been experiencing palpitations for 18 months now and am exhausted from them. I have spent 10 days in hospital being monitered, but I still have them.
I have suffered from heart palpitations for years (I am only 34) I was diganosed with SVT and told my condition was a nuisance by a cardiologist. Nobody can give me an explanation.thank you for your reassuring explanation. Recently when I undertook a walk I got palpitatitions just below mt chest bone.
My GP seems to think they are harmless, but it certainly is very scary when I have an attack. I just took it easy for a few hours and it then returned to normal.
I started getting palpitations at the same time as the symptoms of menopause started and put it down to that.
My heart would pound furiously at night and it scared me.
Eventually I got to sleep and woke up the next morning feeling very tired. I got severe tachycardia after drinking brandy several evenings because I was tired in my earlier years and was given a sedative in Casualty to stop it ECG I think was normal then.
This tired feeling lasted for most of the following day. I got episodes of irregular heart beats different to palpitations quieter after I cut a large area of grass and after exertion++ in my fifties.Nothing was ever found wrong with my heart but I was nervous.A visiting locum who called one evening after I had a long bout of heart irregularity asked me about tea and coffee and tiredness.Many many people reassured me it was ok and part and parcel of menopause.I asked for referral to a cardiologist who informed me i have a type of atrial fibrillation which only occurs at night called vagal atrial fibrillation and it only happens every now and then.Finally after many failures with medications i have started on Rhymodan and it works for me.